# SDR DHL2004806001

- Difficulty date: June 12, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 3242 · Brake
- Part: Line
- Condition: Loose
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE WILL NOT HOLD PRESSURE WHEN BRAKES ARE SET.  FOUND LINE SEEPING ON OUTBOARD ANTI SKID CONTROL VALVE.  TIGHTENED LINE, LEAK CHECK GOOD PER 20-13-0, BRAKES OPS CHECK GOOD PER MM 32-40-0.  NO COMPONENT REMOVAL.
